MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 200-24-09
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 2035631 230-03-04 - optetrak asy,cr cemented femoral, sz 4, 2070502 204-04-44 - trapezoid tibial tray sz 4f/4t, and 2332073 200-02-38 - three peg patella 38mm.Recall #: z-0019-2022.
 
Event or Problem Description
As reported by legal notification, the male patient had an initial right tka on (b)(6) 2012.The patient underwent a revision of the right knee on (b)(6) 2017 secondary to polyethylene liner wear resulting in extensive osteolysis, synovitis, and aseptic loosening of the tibial component.The patient underwent a second revision of the right knee on (b)(6) 2021 secondary to polyethylene liner wear with resulting osteolysis and aseptic loosening of the femoral and tibial components.No other patient information/medical history reported.First revision reported under 1038671-2023-00528.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16633022
Report Number1038671-2023-00529
Device Sequence Number7170473
Product Code JWH
UDI-Device Identifier10885862040299
UDI-Public10885862040299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Model Number200-24-09
Device Catalogue Number200-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale